# SDR 07FDEA04076

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DELAMINATIONS TO TRAILING EDGE ON UPPER AND LOWER SKIN OF   INBOARD FLAP LT.  REPLACEMENT OF LT INBOARD FLAP TRAILING EDGE PER DRW A579-70868, SOLID FASTENERS ARE REPLACED BY BLIND FASTENERS.  REPAIR APPROVED BY EA 6-5752-92147 AND RAS/DABRE/7005328/2005 ISSUE A.
